# SDR AALA2019100229004

- Difficulty date: September 20, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620114
- Condition: Damaged
- Location: Bs 537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INBOARD SEAT TRACK HOLE FOR BREAK IS OVERSIZED AND OUT OF ROUND AT BS 537 AND RBL 24.82. REPAIRED SEAT TRACK PER EA 298469.
